Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On prime rings with commuting nilpotent elements


Authors: M. Chebotar, P.-H. Lee and E. R. Puczyłowski
Journal: Proc. Amer. Math. Soc. 137 (2009), 2899-2903
MSC (2000): Primary 16N60; Secondary 16N40
DOI: https://doi.org/10.1090/S0002-9939-09-09894-3
Published electronically: March 30, 2009
MathSciNet review: 2506447
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a prime ring in which the nilpotent elements commute. If $ R$ has finite right uniform dimension or its maximal right quotient ring is Dedekind finite, then $ R$ contains no nonzero nilpotent elements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16N60, 16N40

Retrieve articles in all journals with MSC (2000): 16N60, 16N40


Additional Information

M. Chebotar
Affiliation: Department of Mathematical Sciences, Kent State University, Kent, Ohio 44242
Email: chebotar@math.kent.edu

P.-H. Lee
Affiliation: Department of Mathematics, National Taiwan University – and – National Center for Theoretical Sciences, Taipei Office, Taipei, Taiwan
Email: phlee@math.ntu.edu.tw

E. R. Puczyłowski
Affiliation: Institute of Mathematics, University of Warsaw, Banacha 2, Warsaw, Poland
Email: edmundp@mimuw.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-09-09894-3
Keywords: Prime ring, maximal right quotient ring, nilpotent element
Received by editor(s): December 8, 2008
Published electronically: March 30, 2009
Additional Notes: The third author was supported in part by MNiSW Grant Nr N N201 268435
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.